ALA alpha lipoic acid side effect 🙁

I recently posted a ? @ ALA and had started to take it @ a mos. ago for neuropathy.

I was noticing nausea similar to when I have to increase my Tegretol dose but had not increased that drug.

Researched and saw that nausea was a primary side effect of ALA. stopped it and nausea resolved (yay!)

Posting in case others have similar experience

5 Replies

oldestnewest
  • So sorry erash as I know you were very hopeful for this treatment. I'm glad you figured out that this was causing the nausea.

  • Wow, glad you got it figured out and are feeling better!😊🌈

  • I'm glad you posted about your experience. You're so thoughtful to share so much information!

  • @erash, here is an article you may find interesting. Sorry about the nausea, I have been taking this myself for a couple of months with no ill effects (that I know of).

    thenhf.com/hfn-magazine/hea...

  • Thanks! BillD999

    I was taking 600mg twice a day

    Maybe I will retry (in future) at lower dose and see what happens

You may also like...